# SDR TSAA9657067

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wss 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION BULGE ALONG FRONT SPAR LOWER CHORD, SS 148 LEFT WING.  REPAIRED PER ECO 2135R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
